MathSciNet Relay Station
MathSciNet bibliographic data
MR1354959 (96m:34139) 34K15 (34C35 58F12)
McCord, Christopher; Mischaikow, Konstantin On the global dynamics of attractors for scalar delay equations. J. Amer. Math. Soc. 9 (1996), no. 4, 1095–1133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement